Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 404792, 22 pages
http://dx.doi.org/10.1155/2010/404792
Research Article

A Class of Two-Person Zero-Sum Matrix Games with Rough Payoffs

Uncertainty Decision-Making Laboratory, Sichuan University, Chengdu 610064, China

Received 10 July 2009; Accepted 17 January 2010

Academic Editor: Attila Gilanyi

Copyright © 2010 Jiuping Xu and Liming Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiuping Xu and Liming Yao, “A Class of Two-Person Zero-Sum Matrix Games with Rough Payoffs,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 404792, 22 pages, 2010. doi:10.1155/2010/404792